# SDR YENA2022072200670

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 4,110 hours, 813 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#123, JFK-LAX. 'FUME EVENT DIRTY SOCK SMELL ON DESCENT FORM COMPLETED; REF INFO NOTICE 2017-T015 TSM 05-50-00-810-831-A TYPE 10 EVENT TRANSIENT/MISCELLANEOUS. THE ODOR DISSIPATED IN 10 MINUTES, WITH NO HISTORY OVER 25 FLIGHTS. EVENT ONLY OCCUR IN DESCENT. A/C OK FOR CONTINUED SERVICE'.
